# SDR SWAA2022031528186

- Difficulty date: August 17, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 41,521 hours, 20,568 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BOARD PANEL 231DF FACE PLY SHEET IS PULLED OFF / EVALUATED; PREPPED; CLEANED AMD REPAIRED EXPOSED / FRAYED FIBERS ALONG UPPER FACESHEET ON FLOORBOARD 231 DF IAW B737 SRM 53-00-50-2R-1; PAR 3 (A;C;E&F; K1;L1;M1). - REV 68.
